# SDR CALA2024011900155

- Difficulty date: January 14, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 64,072 hours, 27,775 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221481
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,811 hours, 885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN WITH NO FUEL CAP. PLANE CAME IN WITH NO FUEL CAP. PLACE ON CDL 28A. AIRCRAFT CAME IN WITH NO FUEL CAP. PLACE ON CDL 28A. DISPATCH DESK: 8 NAME: BK DATE: 14-JAN-24- OK TO DEFER PER CDL 28A CAP, COUPLING R OFF 31-2825-9-0001 1481 ON 31-2825-9-0001 0992 CAP, COUPLING R OFF 31-2825-9-0001 1481 ON 0000 REPLACED MISSING FUEL CAP PARTS USED: 1555920,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1555920 SN OFF 1481.
